Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Reddish skin patches on hands. Can this be due to poor blood circulation?

Today while I was taking a shower I noticed red spots like blood patches under the skin on my hands on top right between my thumb and index that middle part. It kinda scared me cause it wasn t there earlier, more on the right hand than the left. It started changing to brown color... Now it s been over 10 hours and brown sports are still there but fading a little. My hands looked little pale so could it be something todo with poor blood circulation? As far as I know I m kinda healthy, female just turned 36
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you urticaria or hives. This is common problem and we see so many of cases in normal population. So do not worry about it. There are so many of the aggravating factor and in yourself including day to day factors of environment. You can take loratadine or levocetrizine or fexofenadine daily. You can apply calamine lotion over the affected area. Stay away from hot and humid climate and wear cotton clothes.
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor